# SDR DALA2014121006913

- Difficulty date: December 9, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 90,944 hours, 13,016 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1461
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 1461 SHEAR TIE BETWEEN S37-38L.   FOUND OUT OF LIMIT.  NEW SHEAR TIE FABRICATED AND INSTALLED IAW SRM 51-40-02.
